# SDR 98ZZZX3479

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: RAM Aircraft, Limited Partnership, repair station VA1R551K
- Engine: Cont GTSIO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Seat
- Part number: 636697
- Condition: Mismanufactured
- Location: Cylinder Head
- Part time: 5 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE SEAT P/N 636697 WOULD NOT REMAIN SEATED IN CYLINDER HEAD DURING 5-HOUR ENGINE RUN.  INSTALLED AS NEW FROM TELEDYNE CONTINENTAL MOTORS.  MANUFACTURE DATE:  5-98.
